# SDR UALA2013012400419

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,961 hours, 13,648 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 34
- Condition: Failed
- Location: Posit 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FCC FAILURE MESSAGE.  REPLACED LEFT FCC, OPS CHECKED GOOD.
